# SDR WX0A2022030274017

- Difficulty date: February 28, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 44,927 hours, 34,845 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Slide
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT SLIDE NOT SHOWING ARMED. / FOUND REARM MECHANISAM OUT, REARMED IAW AMM 52-21-11-860-061-A OPS GOOD."
